MolluscaBase source request
You have requested access to download the full text of the source (SourceID: 506899):
Zhang, L.-J.; Shu, S.-S.; Song, X.-Y.; Naing, N. H.; Oo, T. N.; Chen, X.-Y. (2025). A revision of Bithyniidae (Mollusca, Gastropoda) from the Inle Lake Basin, Myanmar. Zoosystematics and Evolution. 101(2): 643-660.
Zhang, L.-J.; Shu, S.-S.; Song, X.-Y.; Naing, N. H.; Oo, T. N.; Chen, X.-Y. (2025). A revision of Bithyniidae (Mollusca, Gastropoda) from the Inle Lake Basin, Myanmar. Zoosystematics and Evolution. 101(2): 643-660.